آمار

تعداد نشریات24
تعداد شماره‌ها862
تعداد مقالات7,672
تعداد مشاهده مقاله13,668,452
تعداد دریافت فایل اصل مقاله11,743,020
KHADEMI, G., MOHAMMADI, H., DEHGHANI, M.. (1394). ORDER REDUCTION OF LINEAR SYSTEMS WITH KEEPING THE MINIMUM PHASE CHARACTRISTIC OF THE SYSTEM: LMI BASED APPROACH. , 39(E2), 217-227. doi: 10.22099/ijste.2015.3493
G. KHADEMI; H. MOHAMMADI; M. DEHGHANI. "ORDER REDUCTION OF LINEAR SYSTEMS WITH KEEPING THE MINIMUM PHASE CHARACTRISTIC OF THE SYSTEM: LMI BASED APPROACH". , 39, E2, 1394, 217-227. doi: 10.22099/ijste.2015.3493
KHADEMI, G., MOHAMMADI, H., DEHGHANI, M.. (1394). 'ORDER REDUCTION OF LINEAR SYSTEMS WITH KEEPING THE MINIMUM PHASE CHARACTRISTIC OF THE SYSTEM: LMI BASED APPROACH', , 39(E2), pp. 217-227. doi: 10.22099/ijste.2015.3493
KHADEMI, G., MOHAMMADI, H., DEHGHANI, M.. ORDER REDUCTION OF LINEAR SYSTEMS WITH KEEPING THE MINIMUM PHASE CHARACTRISTIC OF THE SYSTEM: LMI BASED APPROACH. , 1394; 39(E2): 217-227. doi: 10.22099/ijste.2015.3493


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب